Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MEDICAL COUNCIL OF I.R.I.   SPRING 2009 , Volume 27 , Number 1; Page(s) 117 To 120.
 
Paper: 

SERIOUS LEAD POISONING IN ORAL AND INHALED OPIUM ABUSER

 
 
Author(s):  FATEMI S.R.*, JAFARZADEH FARIA, MASERAT E., ZALI MOHAMMAD REZA
 
* GASTROENTEROLOGY RESEARCH CENTER.(SBUM), YAMAN ST. VELENJACK AVE. TEHRAN IRAN
 
Abstract: 

A 25 year old man who referred with abdominal pain, nausea and progressive vomiting since 2 months ago and 7kg weight loss from this time. Also he was complaining from generalized bone pain

especially back pain and jaundice.
The patient has a long time history of addiction with oral and inhalation form of narcotics.
In physical exam pallorness and icter of mucusa was observed. In mouth examination bluish pigmentation seen at the gum-tooth line.
Hepatosplenomegaly and lymphadenopathy was not detected. Upper GI endoscopy was normal. And in lab tests hepatic aminotransferases were increased but alkalin phosphatase was in normal range also indirect billirubin was increased too. CBC test non auto immune hemolytic anemia was deteded, and direct and indirect combs test was negative. BMB and BMA evaluation hyperplasia of erythroid was shown. The patient had a history of smoking and oral narcotics use from 6 years ago. According to all symptoms with clinical doubt of lead poisoning the very high level of lead in narcotic sample was reported and in blood analysis very high level of lead (350mg/dl) was detected. The patient was treated with Ca. EDTA and BAL with decreasing lead level and the symptoms were recovered. There are some reports Similar this case (due to oral narcotics contain Lead) in Iran.

 
Keyword(s): HEMOLYTIC ANEMIA, TOXICITY DRUG
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 81
 
Latest on Blog
Enter SID Blog